# SDR SWAA2024031864954

- Difficulty date: March 18, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 49,878 hours, 25,901 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L EMER EXIT DOOR FLOOR PROX SIGN L1189 INOP<[01] T/S AND FOUND CONNECTORS SWAPPED WITH CONNECTORS FOR L EMER EXIT DOOR HEATER. SWAPPED CONNECTORS TO CORRECT POSITIONS AND OPS CHECK GOOD IAW AMM 33-51-00.
